# SDR CA060713004

- Difficulty date: July 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 1,141 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 21564075
- Condition: Leaking
- Location: Lt Wing
- Part time: 1,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AC 2032 DEVELOPED A FUEL LEAK IN THE LT WING ON JULY 10/2006.  ALL LT FUEL CELLS WERE REMOVED AND TESTED. CELLS NR 8 PT NR 215-64075, NR 6 PT NR 215-64002-2, NR 4 PT NR 215-64002-4, NR 3 PT NR 215-64006-6 WERE FOUND TO BE LEAKING UPON TESTING. LEAKING CELLS WERE REPLACED. (TC NR 20060713004)
